Ailana M. Fraser
Department of Mathematics
University of British Columbia
121 - 1984 Mathematics Road
Vancouver, BC V6T 1Z2
Phone: (604) 822-2785
Fax: (604) 822-6074
Office: Math Annex 1226
Research: Differential Geometry, Geometric Analysis
Fellow of the American Mathematical Society, 2012-
CMS 2012 Krieger-Nelson Prize
NSERC Discovery Accelerator Supplement, 2010-2013
NSERC University Faculty Award, 2002-2007
Mean curvature in manifolds with Ricci curvature bounded from below (with J. Choe), submitted.
Sharp eigenvalue bounds and minimal surfaces in the ball (with R. Schoen), Inventiones Mathematicae 203(3) (2016), 823-890.
Uniqueness theorems for free boundary minimal disks in space forms (with R. Schoen), International Mathematics Research Notices (2015), no. 17, 8268-8274.
Minimal immersions of compact bordered Riemann surfaces with free boundary (with J. Chen, C. Pang), Transactions of the American Mathematical Society 367 (2015), 2487-2507.
Compactness of the space of embedded minimal surfaces with free boundary in three-manifolds with non-negative Ricci curvature and convex boundary (with M. Li), Journal of Differential Geometry 96 (2014), no.2, 183-200.
Minimal surfaces and eigenvalue problems (with R. Schoen), Contemporary Mathematics 599 (2013), 105-121.
Minimal surface techniques in Riemannian geometry, Surveys in Geometric Analysis and Relativity, Advanced Lectures in Mathematics 20, International Press (2011), 205-219.
The first Steklov eigenvalue, conformal geometry, and minimal surfaces (with R. Schoen), Advances in Mathematics 226 (2011), no. 5 4011-4030.
Holomorphic variations of minimal disks with boundary on a Lagrangian surface (with J. Chen), Canadian Journal of Mathematics 62 (2010), no. 6 1264-1275.
On stable minimal disks in manifolds with nonnegative isotropic curvature (with J. Chen), Journal fur die Reine und Angewandte Mathematik 643 (2010), 21-37.
Index estimates for minimal surfaces and k-convexity, Proceedings of the American Mathematical Society 135 (2007), no. 11 3733-3744.
The fundamental group of manifolds of positive isotropic curvature and surface groups (with J. Wolfson), Duke Mathematical Journal 133 (2006), no.2 325-334.
Fundamental groups of manifolds with positive isotropic
curvature, Annals of Mathematics 158 (2003), no. 1 345-354.
Minimal disks and two-convex hypersurfaces,
American Journal of Mathematics 124 (2002), no.3 483-493.
On the free boundary variational problem for minimal
disks, Communications on Pure and Applied Mathematics 53 (2000),
no. 8 931-971.